# SDR FDEA202106141533

- Difficulty date: June 14, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 85,658 hours, 21,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28882
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE # 11 SLAT TRACK CUTOUT FOUND CRACKED AT STATION   XOS 719. RIGHT HAND WING LEADING EDGE # 11 SLAT TRACK CUTOUT AT STATION XOS 719 REPAIR   CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 7 FIGURE 201. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
